tamoxafin and FATIGUE ugh

j916
j916 Member Posts: 141
edited March 2014 in Breast Cancer #1
i started my tamox July 1...and like many of you have had the joint pain, quite severly, but luckily have found a sleeping position that is actually helping the pain in my hips and lower back...mood swings are such a joy (not! lol) at least i'm not b*tchy, just cry at even toothpaste commercials (hey, her teeth are really white now, really!!!)...but now, in the past few weeks, FATIGUE....similar to the fatigue i felt after chemo. Is anyone else experiencing this?
I am having my tubes and ovaries out in January (after much thought and two doctor opinions), and will be switching to another AI, but i know they have their side effects as well. I have made my own personal decision to stay on medication for the recommended amount of time, my mantra is, i'm alive to feel the discomfort.
I could use any input anyone has. I love this place.
Thanks,
jeanne

Comments

  • elm3544
    elm3544 Member Posts: 748
    Exactly how I feel
    I definitely can relate. I was already having joint pain from another med. Its the worst when I get up in the morning. And the crying? Half the time I can't even figure out why!
    Like you, I plan to stay on the meds as recommended and happy to be here to experience whatever I have to! Thanks for this post!
  • crselby
    crselby Member Posts: 441
    The only reason I am posting
    The only reason I am posting this is to give you hope that maybe these symptoms will go away. I did not need chemo. I started Tamoxifen a month ago. No side effects. I was experiencing hot flashes (and have for years) prior to starting the Tamoxifen but they have not gotten worse. That's good, right? No joint pain (still stretching chest and shoulder muscle though). Although I KNOW we are all different, your symptoms seem to me to be more severe and out of the ordinary for Tamoxifen.
    Connie
  • New Flower
    New Flower Member Posts: 4,294
    crselby said:

    The only reason I am posting
    The only reason I am posting this is to give you hope that maybe these symptoms will go away. I did not need chemo. I started Tamoxifen a month ago. No side effects. I was experiencing hot flashes (and have for years) prior to starting the Tamoxifen but they have not gotten worse. That's good, right? No joint pain (still stretching chest and shoulder muscle though). Although I KNOW we are all different, your symptoms seem to me to be more severe and out of the ordinary for Tamoxifen.
    Connie

    According to my oncologist lack of estrogen
    causes fatigue. I have been on Tamoxifen for 9 months now and yes have been experiencing FAtigue.
    It was very severe at the beginning and much better now. My advice try to walk and do moderate exercises every day and listen to your body - rest when it tell you.
    New Flower